Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from jaundice. Undergoing treatment, cured, vomiting episodes. Cure?

Hello Sir, My father in law is suffering from Jaundicc from past 15 days...we have taken treatment from hospitals in ..looks like it got cured..but from today onwards he is having vomiting..could you suggest what can be done and what is this symptom for.. Thanks a lot for your help
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know the cause of jaundice, his liver function test status, ultrasound imaging study.
There may be chances of relapse in case of hepatitis A, Hepatitis B and obstructive jaundice.
In obstructive jaundice, until unless the obstruction is relieved there is high chances of relapse.
Vomiting may be due to liver dysfunction or may be due to upper gastro-intestinal tract pathology.
You should again consult with your treating doctors and take proper treatment.
You should also take anti-emetics and potassium rich supplements.
Keep keen eyes on the hydration of the patients.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor